MAUDE Adverse Event Report: ASAHI INTECC ASAHI INTECC; SION BLUE

ASAHI INTECC ASAHI INTECC; SION BLUE
Model Number AHW14R004J
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
Procedure was going well.Wire inserted correctly with no problem.Intervention performed and completed with no issues.Wire was being removed and radiographically showed the wire was being stretched, unraveling, physician carefully manipulated the wire and it was removed entirely.Wire retained with packaging.Fda safety report id (b)(4).

Brand Name
ASAHI INTECC
Common Device Name
SION BLUE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi, 489-0 071
JA  489-0071
MDR Report Key10099233
Report Number3004718255-2020-00142
Device Sequence Number14130004
Product Code DQX
UDI-Device Identifier04547327086240
UDI-Public(01)04547327086240(17)220930(10)191002A64A
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/28/2020
Report Date (Section F) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberAHW14R004J
Device Catalogue NumberAHW14R004J
Device Lot Number191002A64A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/26/2020
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer05/28/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight66
Date Report Sent to FDA05/28/2020